آمار

تعداد نشریات43
تعداد شماره‌ها1,223
تعداد مقالات15,027
تعداد مشاهده مقاله50,499,481
تعداد دریافت فایل اصل مقاله13,583,658
Sivasankari, Sathyamoorthy, Ananthaswamy, Vembu. (1402). A mathematical study on non-linear ordinary differential equation for Magnetohydrodynamic flow of the Darcy-Forchheimer nanofluid. سامانه مدیریت نشریات علمی, 11(4), 696-715. doi: 10.22034/cmde.2023.55330.2302
Sathyamoorthy Sivasankari; Vembu Ananthaswamy. "A mathematical study on non-linear ordinary differential equation for Magnetohydrodynamic flow of the Darcy-Forchheimer nanofluid". سامانه مدیریت نشریات علمی, 11, 4, 1402, 696-715. doi: 10.22034/cmde.2023.55330.2302
Sivasankari, Sathyamoorthy, Ananthaswamy, Vembu. (1402). 'A mathematical study on non-linear ordinary differential equation for Magnetohydrodynamic flow of the Darcy-Forchheimer nanofluid', سامانه مدیریت نشریات علمی, 11(4), pp. 696-715. doi: 10.22034/cmde.2023.55330.2302
Sivasankari, Sathyamoorthy, Ananthaswamy, Vembu. A mathematical study on non-linear ordinary differential equation for Magnetohydrodynamic flow of the Darcy-Forchheimer nanofluid. سامانه مدیریت نشریات علمی, 1402; 11(4): 696-715. doi: 10.22034/cmde.2023.55330.2302


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب